# SDR ASAA0210122

- Difficulty date: May 13, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SHEAR TIE AT BS 827, RIGHT BUTTOCK LINE 8 CORRODED.  REPAIRED SHEAR TIE PER SRM.  (M)
